# SDR ASAA2014070108545

- Difficulty date: July 1, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 45,269 hours, 20,028 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 10365415
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING GOUGE INTERNAL AND BUMPER MISSING, DOT ATTACHED. ACFT GROUNDED. REMOVED HOUSING PAN IAW SRM 51-40-02, RECEIVED NEW HOUSING, PN 103654-15,  LOCATED DRILLED AND DEBURRED HOUSING PAN IAW SRM 51-40-05.  INSTALLED NEW HOUSING PAN IAW SRM 51-40-02.
